Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Artin's conjecture for representations of octahedral type


Author: Jerrold Tunnell
Journal: Bull. Amer. Math. Soc. 5 (1981), 173-175
MSC (1980): Primary 12A70; Secondary 10D40
DOI: https://doi.org/10.1090/S0273-0979-1981-14936-3
MathSciNet review: 621884
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. P. Buhler, Icosahedral Galois representations, Lecture Notes in Math., vol. 654, Springer-Verlag, Berlin and New York, 1978. MR 506171
  • 2. H. Jacquet and R. P. Langlands, Automorphic forms on GL(2), Lecture Notes in Math., vol. 114, Springer-Verlag, Berlin and New York, 1970. MR 401654
  • 3. H. Jacquet, Automorphic forms on GL(2), Part II, Lecture Notes in Math., vol. 278, Springer-Verlag, Berlin and New York, 1972. MR 562503
  • 4. Hervé Jacquet, Ilja I. Piatetski-Shapiro, and Joseph Shalika, Relèvement cubique non normal, C. R. Acad. Sci. Paris Sér. I Math. 292 (1981), no. 12, 567–571 (French, with English summary). MR 615450
  • 5. Robert P. Langlands, Base change for 𝐺𝐿(2), Annals of Mathematics Studies, vol. 96, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1980. MR 574808

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 12A70, 10D40

Retrieve articles in all journals with MSC (1980): 12A70, 10D40


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1981-14936-3

American Mathematical Society